# SDR USAAD96149

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47058
- System (JASC): 3350 · Emergency Lighting
- Part: Batt Charger
- Part number: 110049
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 SECTION OF FLOOR TRACK LIGHTING INOPERATIVE.  REPLACED BATTERY CHARGER FOR EMERGENCY LIGHTS.  (M)
